Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 2 (2009)
Vol. 61 No. 2 (2009)
Published:
25.02.2009
Research articles
Approximation of unbounded operators by bounded operators in a Hilbert space
R. O. Bilichenko, V. F. Babenko
147-153
PDF (Russian)
Springer
Serial rings and tiled orders of width two
N. A. Bronitskaya
154-159
PDF (Russian)
Springer
Integral representations of generalized axially symmetric potentials in a simply connected domain
S. V. Gryshchuk, S. A. Plaksa
160-177
PDF (Russian)
Springer
State estimation for a dynamical system described by a linear equation with unknown parameters
S. M. Zhuk
178-194
PDF (Ukrainian)
Springer
Mixed problem for the Petrovskii well-posed equation in a cylindrical domain
B. A. Iskenderov, É. S. Guseinova
214-230
PDF (Russian)
Springer
Improvement of one inequality for algebraic polynomials
A. N. Nesterenko, T. D. Tymoshkevych, A. V. Chaikovs'kyi
231-242
PDF (Ukrainian)
Springer
Construction of continuous cocycles for the bicrossed product of locally compact groups
G. B. Podkolzin, Yu. Chapovsky
243-260
PDF (Russian)
Springer
On the existence of a generalized asymmetric (α, β)-spline whose average values have equal minima at given points
D. S. Skorokhodov
261-267
PDF (Russian)
Springer
Conditions for the existence and uniqueness of bounded solutions of nonlinear differential equations
V. Yu. Slyusarchuk
268-279
PDF (Ukrainian)
Springer
Short communications
Solution of a countable system of quasilinear partial differential equations multiperiodic in a part of variables
A. B. Berzhanov, E. K. Kurmangaliev
280-288
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians